# SDR 95ZZZX2244

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Guangzhou Aircraft Maintenance Engineering Company, repair station GJPY002L
- Aircraft: N769BE
- Make and model: Boeing 757236
- Aircraft serial: 24118
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 321153011
- Condition: Leaks
- Location: Lt Elevator
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 3554 - THE LEFT SYSTEM LEAKED HYDRAULIC TO 0.3 WHILE APPROACHING.  CHECK FOUND LEFT PCU FOR ELEVATOR HAD SERIOUS LEAKAGE.  REPLACED PCU.  OKAY.
